Flood, San Bernardino
- When
- November 30, 4:13 PM PST to 4:22 PM PST
- Where
- San Bernardino County, Yucaipa
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.841, -116.178 (the zone’s center; the record gives no point)
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before the first event at Nov 30, 2:00 PM PST, 2 hours 13 minutes earlier.
EXTREME SOUTHWESTERN CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PST SAT NOV 30 2002 .SYNOPSIS...THE UPPER LEVEL LOW THAT BROUGHT THE SHOWERS AND THUNDERSTORMS TO THE AREA OVER THE PAST COUPLE OF DAYS WILL MOVE NORTHEAST AND INLAND ACROSS THE NORTHERN DESERTS TONIGHT. WEAK HIGH PRESSURE WILL MOVE OVER THE COAST ON SUNDAY AND HOLD THROUGH MOST OF THE WEEK WITH DRY WEATHER. ANOTHER WEAK WEATHER DISTURBANCE MAY BRUSH BY AS IT MOVES INLAND TO THE NORTH ON FRIDAY WITH SOME CLOUDS OVER THE AREA. .DISCUSSION...SATELLITE IMAGERY SUGGESTS THE UPPER LOW OVER THE SOUTHWEST IS ELONGATING WITH ONE AREA OF CIRCULATION BEGINNING TO SHOW UP OVER THE NORTHERN DESERTS WITH ANOTHER AREA OFF THE COAST OVER THE SANTA BARBARA CHANNEL. EXPECT THE AREA OVER THE NORTHERN DESERTS TO BECOME THE PREDOMINANT CIRCULATION LATER THIS AFTERNOON AND TONIGHT. MOST OF THE CONVECTION THIS AFTERNOON IS TAKING PLACE OVER THE SAN BERNARDINO MOUNTAINS WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. EXPECT THESE TO CONTINUE THROUGH THE EVENING HOURS BEFORE TAPERING OFF OVERNIGHT. SOME CUMULUS BUILDUPS ARE SHOWING UP ELSEWHERE BUT NOT MUCH IN THE LINE OF SHOWERS BEING REPORTED ELSEWHERE AT THIS TIME. 12Z MODELS INDICATE THE UPPER LOW WILL LIFT OUT TO THE NORTHEAST TONIGHT AND SUNDAY INTO SOUTHERN NEVADA AND THEN DRIFT EASTWARD INTO ARIZONA ON MONDAY. THE CWA REMAINS UNDER A WEAK CYCLONIC FLOW ALOFT THROUGH SUNDAY SO EXPECT SOME CLOUDS TO REMAIN OVER THE INLAND AREAS THROUGH SUNDAY. WITH THE LOW LEVEL MOISTURE IN PLACE FROM THE RECENT RAINS...EXPECT SOME PATCHY FOG TO DEVELOP LATE TONIGHT AND SUNDAY MORNING AS WELL. MODELS INDICATE A RIDGE WILL MOVE OVER THE COAST MONDAY NIGHT AND TUESDAY WITH DRY WEATHER INTO WEDNESDAY AND THURSDAY. AT THE SURFACE...FLOW REMAINS WEAK ONSHORE TO NEARLY FLAT DURING THE PERIOD SO EXPECT TO SEE LOW CLOUDS AND FOG COASTAL AREAS DURING THE NIGHT AND MORNING HOURS. MEDIUM RANGE MODELS INDICATE ANOTHER WEAK SHORTWAVE WILL BRUSH BY ON FRIDAY BUT DIFFER ON WHERE. THE 00Z GFS MODEL SUGGEST THE SHORTWAVE WILL MOVE INLAND NORTH OF THE CWA. WILL BROAD BRUSH THE EXTENDED FOR NOW WITH PARTLY CLOUDY. .SAN...NONE. HORTON
CAZ042-043-048-050-055>058-060>062-011400- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 600 AM PST SAT NOV 30 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY...WITH SNOW SHOWERS IN THE MOUNTAINS ABOVE 6000 FEET. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MOEDE
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in California in 2002Every state in 2002This day in weather historyWarnings in California, November 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5322834.